Stochastic stability of monotone economies in regenerative environments

Serguei Foss, Vsevolod Shneer, Jonathan P. Thomas, Tim Worrall

Research output: Contribution to journalArticle

2 Citations (Scopus)
19 Downloads (Pure)

Abstract

We introduce and analyze a new class of monotone stochastic recursions in a regenerative environment which is essentially broader than that of Markov chains. We prove stability theorems and apply our results to three canonical models in recursive economics, generalizing some known stability results to the cases when driving sequences are not independent and identically distributed.
Original languageEnglish
Pages (from-to)334–360
Number of pages27
JournalJournal of Economic Theory
Volume173
Early online date21 Nov 2017
DOIs
Publication statusPublished - Jan 2018

Fingerprint Dive into the research topics of 'Stochastic stability of monotone economies in regenerative environments'. Together they form a unique fingerprint.

  • Cite this